Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

17.3 K Posts
2264 Users
40197 Reactions
2.2 M Views
 Lili
(@lili23)
Very Active Member
Joined: 3 years ago
Posts: 118
 

@ohjason thank-you for the positive thoughts so nice of you .and yes you are right I am doing the wrong.thing by looking up for symtomps all the time but I am so helpless doctor don't believe that's all what happen if with a reaction from my vax


   
ReplyQuote
(@gingerjones)
Very Active Member
Joined: 3 years ago
Posts: 326
 

@andym He refers me to a neurologist because he can't figure it out. This has kind of been one big nightmare, but I'm optimistic things will get better.

Did you see the neurologist yet?  If so, what was his assessment of you?

Thanks,

Ginger


   
ReplyQuote
(@hnlinneman)
Active Member
Joined: 3 years ago
Posts: 22
 

@cathymason ya that’s all they will do. He adjusts my skull and neck. Idk how it works, but it’s been helping.


   
ReplyQuote
(@ohjason)
Active Member
Joined: 3 years ago
Posts: 59
 

@lili23 I was the same as you, recently I decided to stop doing that because it will continue to plague you and delay your recovery. Focus on dealing with the here and now instead of trying to self diagnose. 


   
ReplyQuote
(@deslinda)
New Member
Joined: 3 years ago
Posts: 2
 

This is my first time ever posting in a public forum and I am glad that I’m doing so. I have been reading these posts since my first Pfizer dose on 27th July. I had my jab in the afternoon, after which I came back home to have my lunch. Halfway through my meal, my heart started racing all of a sudden. I had the sweats and felt like I couldn’t breath and might faint any moment. Lying down in bed made it worse. I quickly sat up and had my fan set to blow on my face. I repeatly told myself to calm down and I would feel like I’m back to normal for a few minutes before my heart palpitations would start once again and the whole thing repeats all over. It was so bad I was wondering if I would even come out of it alive and I thought about calling for the ambulance several times during the ordeal. Luckily, I survived. The next few days were hell as well. I felt weak and experienced fainting sensations, especially when I left home to try to take a walk. I have been mostly resting in bed and drinking isotonic drinks which have been helping quite a bit. It has been 2 weeks now and I still experience weakness, fainting sensations, dizziness and anxiety attacks almost every single day, especially after meals but it hasn’t been as bad as the first day. I initially thought it was all in my head and had been freaking out until I stumbled upon this site. It’s really sad that most of us are experiencing these horrible symptoms but I’m also glad that this safe space has been created for us to voice out our feelings, finally a place where we will be believed and supported. I have my second dose scheduled for 17th Aug and am really scared and even considering not taking it but it’ll probably affect my social life a lot if I don’t - malls might opt to check vaccination status before letting ppl in and travel might be restricted. I’m not too sure if it was dehydration that made it this bad for me as I rmb not even taking a sip of water before heading for the clinic to get my first dose. Maybe drinking up before and resting after the second dose will help if I do decide to proceed with it.

Let’s hope for the best! I pray that all of us get well real soon!


(@gingerjones)
Very Active Member
Joined: 3 years ago
Posts: 326
 

@s-m-a I took Fluvoxamine. I believe that helped my body fight inflammation in my brain and that gave me the most relief. I did not take it for long.

How long did you take fluvoxamine and how did it make you feel?  Were you able to sleep or did it give you insomnia?  

Thanks,

Ginger


   
ReplyQuote
 Lili
(@lili23)
Very Active Member
Joined: 3 years ago
Posts: 118
 

@ohjason thank you so much for the help I definitely need to do that it's not helping me at all . Really appreciate !


   
ReplyQuote
(@andym)
Active Member
Joined: 3 years ago
Posts: 12
 

@gingerjones No, not yet. I don't think I plan to, to be honest. My dad is a doctor and says its just going to be a waste of time and money out of my paranoia. The only thing they'll probably do is have you practice exercises and tell you it goes away on it's own.


(@sunny)
New Member
Joined: 3 years ago
Posts: 2
 

@krmizrachgmail-com Hello, I did talk to my family doctor but what can they do? We cannot un-vaccinate ourselves. I feel like it is a waiting game. Hoping things get better with time.


   
ReplyQuote
 Lili
(@lili23)
Very Active Member
Joined: 3 years ago
Posts: 118
 

@anna same I was not able to go for my.secpnd dose as I am scared seen so much reactions afteru.first Moderna dose specially my vision ....etc don't know what to do 


   
ReplyQuote
(@s-m-a)
Very Active Member
Joined: 3 years ago
Posts: 66
 

@gingerjones I was prescribed twice a day for 14 days. I only took one a day for 7 days. I forgot the second pill on the first day and stuck with just one. I didn't feel any different at all except the dizziness improved dramatically. I guess I slept better because I was relieved, but I didn't feel any side effects from the medicine. I didn't feel any side effects from Ivermectin either. 


   
ReplyQuote
(@andym)
Active Member
Joined: 3 years ago
Posts: 12
 

Could anyone recommend Niacin? I've heard that helps. But I'd like to hear some experiences before I take it. I heard it can get rid of the symptoms of dizziness pretty well.


   
ReplyQuote
(@prayingforthebest)
Active Member
Joined: 3 years ago
Posts: 6
 

@stars182   I also have ear ringing, insomnia, depression, feel tired all of the time, no desire to do anything, lots of anxiety.  Restless.


   
ReplyQuote
(@prayingforthebest)
Active Member
Joined: 3 years ago
Posts: 6
 

@mavi I had the vaccine in April.  I am just now feeling a little bit better in regards to anxiety,  I am still struggling with ear ringing, insomnia, depression and just not feeling right. I sleep about two-three hours a night. Then some nights I dont sleep at all. I have been to a CBT sleep specialist and tons of doctors which have not helped. 


   
Jen, Covid vaccine side effects, Jen and 1 people reacted
ReplyQuote
MexVaxed
(@mexvaxed)
Active Member
Joined: 3 years ago
Posts: 16
 

@daisy Hi Daisy. After my 1st shot, I had quite severe brain fog, a bit of tinnitus, a bit of dizziness (mainly) for about 5-6 weeks, after that I felt 85-90% normal, without doing much but resting, sleeping, eating well. At week 7, I got my 2nd shot, symptoms came back, but way milder. I only had 2 very bad days of brain fog, apart from that it's been 2.5 weeks were symptoms were improving and now I'm about 80% normal, hopefully I continue improving. So, in my case, 2nd shot was not near as bad as the 1st, although I have had milder symptoms. (well tinnitus is worst, but still bearable). Hope that helped! Hope you get better soon! (keep us posted)


Page 454 / 1151